Jedan prilog teoriji Jacobi-jeve “Zeta”-funkcije
Matematički vesnik, Tome 13 (1961) no. 3-4, p. 159
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
33E20
@article{MV_1961_13_3-4_a3,
author = {S. Fempl},
title = {Jedan prilog teoriji {Jacobi-jeve} {{\textquotedblleft}Zeta{\textquotedblright}-funkcije}},
journal = {Matemati\v{c}ki vesnik},
pages = {159 },
year = {1961},
volume = {13},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1961_13_3-4_a3/}
}
S. Fempl. Jedan prilog teoriji Jacobi-jeve “Zeta”-funkcije. Matematički vesnik, Tome 13 (1961) no. 3-4, p. 159 . http://geodesic.mathdoc.fr/item/MV_1961_13_3-4_a3/